# SDR DALA2019100905791

- Difficulty date: October 8, 2019
- Submitted: October 9, 2019
- Operation: Air carrier
- Aircraft: N156DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 25354
- Aircraft time: 120,124 hours, 21,867 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 287
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION STA 287 FLOOR BEAM RBL 75 (APPROX.) UPPER SURFACE. REMOVED, LOCATED, DRILLED, DEBURD AND INSTALL NEW T-CAP AT STA 287 RBL75, ALODINE, PRIMED AND TOP COAT IAW B767-300 SRM 53-00- 51 FIG 201 REPAIR 1, SRM 51-40-02 AND SRM 51-20-01 JOB COMPLETE. (LP1305675)
